# SDR AU990587

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 212033
- Condition: Faulty
- Location: Lt Mlg
- Component: Ozone, LHMLG
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR BRAKE ASSEMBLY OVERHEATED AND CAUSED PAINT AND GREASE ON THE WHEEL TO CATCH FIRE.  SUSPECT CAUSED BY A PINCHED PISTON SEAL WHICH OCCURRED DURING ASSEMBLY.
